# SDR DALA2017121208552

- Difficulty date: December 11, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 59,263 hours, 32,067 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Linkage
- Condition: Worn
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE LINKAGE WORN ON LOWER COWL EXTENSION.  HARDWARD AND LINKS REPLACED IAW CMM 71-13-02.
